Integral Representation in the Set of Solutions of a Generalized Moment Problem.
Mathematische Annalen, Tome 246 (1979), pp. 23-32
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__246_163325,
author = {Heinrich von Weizs\"acker and Gerhard Winkler},
title = {Integral {Representation} in the {Set} of {Solutions} of a {Generalized} {Moment} {Problem.}},
journal = {Mathematische Annalen},
pages = {23--32},
year = {1979},
volume = {246},
zbl = {0403.46015},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__246_163325/}
}
Heinrich von Weizsäcker; Gerhard Winkler. Integral Representation in the Set of Solutions of a Generalized Moment Problem.. Mathematische Annalen, Tome 246 (1979), pp. 23-32. http://geodesic.mathdoc.fr/item/MAN_1979__246_163325/